MathSciNet Relay Station
MathSciNet bibliographic data
MR1214458 18E30 (18E35)
Bökstedt, Marcel; Neeman, Amnon Homotopy limits in triangulated categories. Compositio Math. 86 (1993), no. 2, 209–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement